Hello sir or madam,
I am programmer. I work on computer for 8 hours so when I go to home my eye's are looking red and start headache so please you give me some treat. I tried many tips but no one works.
40 years experience
Ask Free Question
Computer eye strain is known as computer vision syndrome
follow the advice given below.
1. Take a break-use 20-20 rule, take a break for 20 second after working in computer for 20 minutes and look at some thing 20 feet away.
2. Blink frequently to prevent dryness of eyes 3. Use of computer glass- it optimises your eye sight when you are looking at digital screen and helps to decrease glare
4. Keep your monitor bright- this decreases flicker
5. Use proper lighting like incandescent light
6. Check position of monitor- monitor should be placed 4-5 inches below eye level and 20-28 inches from eyes
7. Adjust, screen resolution
8. Minimise glare- clean monitor regularly to remove dust and place an anti glare screen
9. Try massage or eye cupping- massaging the area around the eye will relax eye muscle. Rub your hands together to create friction and warmth, then gently cup your palm over the closed eye and rest them
10. Take multivitamin tablet containing vitamin a, c, e, b complex, zinc and antioxidant (one capsule of revital daily after breakfast)
11. Go for yearly eye examination.
9 years experience
Ask Free Question
Prolonged working on laptop/TV/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include
b blurred vision
c. Neck pain
d redness in the eyes
e. Eye strain
f dry eyes
sometimes watery eyes
these symptoms can be further aggravated by improper lighting conditions.
Measures to reduce this include
1. Work under proper light.
2. Blink a lot.
3. Cold compresses
4. Use good lubricating eyedrop
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.